# SDR ASAA2015010710473

- Difficulty date: January 7, 2015
- Submitted: January 31, 2015
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 52,521 hours, 23,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 147A611612
- Condition: Punctured
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER WEB PUNCTURED NEAR UPPER HINGE PRESSURE PANEL.  ACFT GROUNDED. REPAIRED L2 DOOR INNER WEB IAW EA: COMPT-52EA-14216, REV-NEW DATED 28JAN2015 AND REO-G18700, REV A DATED 21JAN2015.  TITLE "AFT ENTRY, L2 DOOR, INTERNAL UPPER SKIN PUNCTURE REPAIR.", DOT REMOVED.
